# SDR AUS20020019

- Difficulty date: January 11, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 30J228501
- Condition: Ruptured
- Location: Fuel Sys
- Part time: 1,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE HEAT EXCHANGER FUEL TUBE LEAKING. FUEL SPRAYING INSIDE COWLS AND ENTERING ENGINE THROUGH INTAKE.
